Uric acid level of 9.0 and symtoms of Gout in foot area can the Hydrochlorthiazide cause high uric acid and gout.
28 May 2012
Hydrochlorothiazide is used for the treatment of high blood pressure and fluid retention. It is a type of diuretic that works by increasing the amount of salt and water that the kidneys remove from the blood, which causes a decrease in blood volume.
Hydrochlorothiazide causing high uric acid and gout you need to check this with the doc/pharmacist, please.
Take care, best wishes!
- Hydrochlorothiazide Information for Consumers
- Hydrochlorothiazide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrochlorothiazide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
regularly, I was less likely to get gout. I have been taking Uloric for 3 months now. I gave blood when I first went on it and again last week. After ...
1 answer • 20 Nov 2009
A recent blood test showed that I have high uric acide levels. Could this be cause by Lovaza? I have been taking it for 2-3 years.
1 answer • 27 Aug 2010
... taking " alopurinol" & pain killer .what will be the ultimatum
1 answer • 24 Apr 2011
I had a problem with gout in my feet and knee caused by somewhat high uric acid. After a month on Uloric (40mg) my uric acid dropped to mid normal. ...
1 answer • 16 Nov 2011
I have been using allopurinol for more than 15 years with only occasional gout flares in my left knee and most recently in my right hand. My latest ...
2 answers • 6 Sep 2013